# SDR IPXA10559206

- Difficulty date: March 20, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313N502266
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, NR 2 ENGINE PYLON PANEL NR 443FR CUTOUT HAS CHAFING ON AFT SURFACE (MARKED).  REPAIRED PLATE IAW ATS ER NR 10-2179.
